Complex Analysis and Operator Theory

, Volume 13, Issue 3, pp 1197–1226 | Cite as

Szász Type Operators Involving Charlier Polynomials of Blending Type

  • Ruchi Chauhan
  • Behar BaxhakuEmail author
  • Purshottam N. Agrawal


We introduce a new sequence of linear positive operators by combining the Charlier polynomials and the Szász type operators defined by Jain (in J Aust Math Soc 13(3):271–276, 1972). We obtain the degree of approximation of these operators by means of the weighted modulus of continuity and for functions in a Lipschitz type space. We also study the approximation of functions having a derivative equivalent with a function of bounded variation.


Szász operators Charlier polynomials Weighted approximation Modulus of continuity Peetre’s-K functional Bounded variation 

Mathematics Subject Classification

26A15 41A25 41A35 



The authors are extremely thankful to the learned reviewers for a very careful reading of the paper and making valuable comments and suggestions leading to a better presentation of the paper. The first author is grateful to the “Ministry of Human Resource and Development”, New Delhi, India for financial support to carry out the above work.


  1. 1.
    Bernstein, S.N.: Demonstration du theoreme de weierstrass fondee sur le calculde probabilities. Commun. Soc. Math. Kharkow 13(2), 1–2 (1912)Google Scholar
  2. 2.
    Szasz, O.: Generalization of S. Bernstein’s polynomials to the infinite interval. J. Res. Nat. Bur. Standards 45, 239–245 (1950)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Lupaş, A.: A $q$-analogue of the Bernstein operator. In: Seminar on Numerical and Statistical Calculus (Cluj-Napoca, 1987) Volume 87 of preprint. Univ. “Babeş-Bolyai”, Cluj-Napoca, pp. 85-92 (1987)Google Scholar
  4. 4.
    Phillips, G.M.: Bernstein polynomials based on the q-integers. Ann. Numer. Math. 4, 511–518 (1996)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Mursaleen, M., Ansari, K.J., Khan, A.: On $(p, q)$-analogue of Bernstein opertors. Appl. Math. comput. 266, 874–882 (2015)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Mursaleen, M., Ansari, K.J., Khan, A.: Some approximation results by $(p, q)$-analogue of Bernstein–Stancu operators. Appl. Math. Comput. 264, 392–402 (2015)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Mursaleen, M., Nasiruzzaman, M., Khan, A., Ansari, K.J.: Some approximation results on Bleimann–Butzer–Hahn operators defined by $(p, q)$-integers. Filomat 30(3), 639–648 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Mursaleen, M., Nasiruzzaman, M., Khan, F., Khan, A.: On $(p, q)$-analogue of divided differences and Bernstein operators. J. Nonlinear Funct. Anal. 2017, 1–13 (2017)Google Scholar
  9. 9.
    Acar, T.: $(p, q)$-generalization of Szász–Mirakyan operators. Math. Methods Appl. Sci. 39(10), 2685–2695 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Acar, T., Agrawal, P.N., Kumar, A.S.: On a modification of (p, q)-Szász–Mirakyan operators. Complex Anal. Oper. Theory 12(1), 155–167 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Verma, S., Tasdelen, F.: Szász type operators involving Charlier polynomials. Math. Comput. Model. 56(5–6), 118–122 (2012)CrossRefzbMATHGoogle Scholar
  12. 12.
    Kajla, A., Agrawal, P.N.: Approximation properties of Szász type operators based on Charlier polynomials. Turk. J. Math. 39, 990–1003 (2015)CrossRefzbMATHGoogle Scholar
  13. 13.
    Kajla, A., Agrawal, P.N.: Szász–Kantorovich type operators based on Charlier polynomials. Kyungpook Math. J. 56(3), 877–897 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Kajla, A., Agrawal, P.N.: Szász–Durrmeyer type operators based on Charlier polynimals. Appl. Math. Comput. 268, 1001–1014 (2015). (Elsevier)MathSciNetzbMATHGoogle Scholar
  15. 15.
    Jain, G.C.: Approximation of functions by a new class of linear operators. J. Aust. Math. Soc. 13(3), 271–276 (1972)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Gupta, V., Greubel, G.C.: Moment estimations of new Szász–Mirakyan–Durrmeyer operators. Appl. Math. Comput. 271, 540–547 (2015)MathSciNetzbMATHGoogle Scholar
  17. 17.
    Gupta, V., Malik, N.: Direct estimations of new generalized Baskakov–Szász operators. Publ. Inst. Math. Nouv. Ser. Tome 99, 265–279 (2016)CrossRefzbMATHGoogle Scholar
  18. 18.
    Gupta, V., Srivastava, G.S.: Saturation theorem for Szasz–Durrmeyer operators. Demonstr. Math. 29(1), 7–16 (1996)MathSciNetzbMATHGoogle Scholar
  19. 19.
    Gupta, V., Srivastava, G.S.: Inverse theorem for Szasz–Durrmeyer operators. Bull. Inst. Math. Acad. Sin. 23, 141–150 (1995)MathSciNetzbMATHGoogle Scholar
  20. 20.
    Gupta, V., Agrawal, P.N.: Inverse theorems in simultaneous approximation by Szász–Durrmeyer operators. J. Indian Math. Soc. 63, 99–113 (1997)MathSciNetzbMATHGoogle Scholar
  21. 21.
    Gupta, V., Srivastava, G.S., Sinha, T.A.K.: Inverse theorem in $L_{p}$-approximation by modified Szász–Mirakyan operators. Demonstr. Math. 28(2), 285–292 (1995)zbMATHGoogle Scholar
  22. 22.
    Goyal, M., Gupta, Vijay, Agrawal, P.N.: Quantative convergence results for a family of hybrid operators. Appl. Math. Comput. 271, 893–904 (2015)MathSciNetzbMATHGoogle Scholar
  23. 23.
    Gupta, V.: Simultaneous approximation by Szász–Durrmeyer operators. Math. Stud-India 64(1), 27–36 (1995)zbMATHGoogle Scholar
  24. 24.
    DeVore, R.A., Lorentz, G.G.: Constructive approximation, volume 303 of Grundleheren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences]. Springer, Berlin (1993)Google Scholar
  25. 25.
    Lenze, B.: On Lipschitz maximal functions and their smoothness spaces. Nederl. Akad. Wetensch. Indag. Math. 50(1), 53–63 (1988)MathSciNetCrossRefzbMATHGoogle Scholar
  26. 26.
    Gadjiev, A.D., On, P.P.: Korovkin type theorems. Math. Zametki 20(5), 781–786 (1976)Google Scholar
  27. 27.
    Ispir, N.: On modified Baskakov operators on weighted spaces. Turk. J. Math. 26(3), 355–365 (2001)MathSciNetzbMATHGoogle Scholar
  28. 28.
    Özarslan, M.A., Duman, O.: Local approximation behaviour of modified SMK operators. Miskolc Math. Notes 11(1), 87–99 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  29. 29.
    Guo, S., Qi, Q., Liu, G.: The central approximation theorems for Baskakov–Bézier operators. J. Approx. Theory 51(2), 182–193 (1987)CrossRefGoogle Scholar
  30. 30.
    Ditzian, Z., Totik, V.: Moduli of smoothness, volume 9 of Springer Series in Computational Mathematic. Springer, New York (1987)Google Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Authors and Affiliations

  1. 1.Department of MathematicsIndian Institute of Technology RoorkeeRoorkeeIndia
  2. 2.Department of MathematicsUniversity of PrishtinaPrishtinaKosovo

Personalised recommendations